Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have been on birth control pills and have sore breasts and cramps ever since I had unprotected sex with my husband. Am I pregnant ?

I started my period around May 1st,2011 stopped around the day started taking ortho tri cyclen birth control/ I took the pills for two days and stopped b/c I was getting so sick. The next day,I started spotting. The day after that I started ANOTHER flo which lasted 5 or 6 days. On the last day of flo I had unprotected with husband and since have had sore breasts and cramping with no period. Is this the hormones possibly throwing me out of balance or is there a significant chance of actual pregnancy? Thank you!
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Looking to things in general chances of pregnancy are very less.You had withdrawal bleeding under influence of drugs,and on last of it you had a relation so there are practically no chances of pregnancy.Please restart the drugs on 5th day of your cycle.If you are not comfortable with the drug please talk to your doctor rather then stopping it right away.bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor